Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Brain fog

Posted by Sharon on July 11, 1999, at 16:16:34

In reply to Re: Brain fog, posted by JohnL on July 11, 1999, at 15:59:41

Hey JohnL.
I read all your posts, and it sounds like you have done your research well. What exactly is Lamictal?
> > First of all, I would like to thank everyone that has responded to my post. I am like you Kaarina in that medication makes my depression much worse. I have had all the usual bloodwork done, and nothing shows up. It is very disheartening to hear how medication helps everyone, but for some reason I can not take it. My only problem is that I have been depressed for 5 1/2 years, so I don;t have any hopes that it will ever go away.
> > Here's Wishing Everyone Wellness!
> > Sherry
> >
> >
> > > Sharon
> > > I too get similar problems as you referred to when I take "anti-depressants." My family refuses to let me take them: brain fog, unpredictible anger, suicidal thoughts, can't function. Dr have rx them for pain & sleep. I believe itis really important to get medical treatment from a dr who listens. I went to a psychologist, who has helped alot. The sideeffects can be worse than the illness. Pharmascists are sometimes more up todate too.
> > > Good Luck - Depression is a hard road it helps me knowing that it does go away.
> >It breaks my heart to see the struggling. I've had ADs make me worse. Scary. Luckily not all of them though. But for those of you who seem at the end of possiblities, there are other medicines for depression that aren't ADs. I take Lamictal (a new generation anticonvulsant for bipolar). It just seems to me if an AD makes things worse, then we're barking up the wrong tree. There has been at least one person in previous posts whos depression was helped by Lamictal but nothing else. I just think in some cases ADs won't work because they are missing the target. Something else you don't expect might hit a bullseye. Lamictal by the way has very mild side effects, and I am overly sensitive. I hope for you to regain strength in search of treatment, because suffering has been way too long. If ADs make it worse, look somewhere else. Like Lamictal. Or who knows what. A good doctor knows there are other choices to battle depression. Wishing you strength. JohnL.




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Sharon thread:7959